# SDR HNAA2025021900088

- Difficulty date: February 17, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 44,051 hours, 40,455 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Sensor
- Part number: 102AU1AF
- Part serial: A25817
- Condition: Faulted
- Location: Tat
- Part time: 42,183 hours, 37,077 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAT 1 HT INOP MSG DISPLAYED AFTER TAKEOFF EXTINGUISHED AFTER LANDING.  FACT  18FEB25  06:55  PHL T/S USIING FIM TASK 30-33-00-810-801-A FROM STEP 1-8 FAILURE OF TAT SENSOR 1 (PROBE). R/R TAT SENSOR 1 PROBE IAW AMM 34-15-03. OPS CHECK GOOD ALL OK FOR SERVICE.
